Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Why is there bleeding with mild itching in my vagina ?

Hi, I m a 27y/o woman, and I woke up this morning with vaginal bleeding , there s also been some mild itching. My normal menstrual cycle finished on 26th April and I haven t had intercourse since then. I ve had a cold and sinus infection (yellow mucous) since Friday afternoon so I ve been taking Panadol Cold & Flu , Lem-Sip and Otrivan. I also use Noriday contraception (taking it for roughly 6 months and it hasn t affected my cycle).
Asked On : Sun, 1 May 2011
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
First,the cold has nothing to do with the vaginal bleeding.
Noriday however,has side effects like abnormal menstruation,spotting,itching,discoloured vaginal secretions,breast tenderness.
If you are spotting,its most likely a side effect.It shouldnt last for more than a day or two.If its more that that,first a pelvic exam in needed,ultrasound also.
If all normal,then this is due to the noriday.
Answered: Sun, 1 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor